When should I call my doctor if I am taking Percocet?

Advertisement
Advertisement
Call your doctor if the pain medication Percocet (oxycodone and acetaminophen) is not controlling your pain: Do not increase your dose, or stop taking Percocet, without talking to your doctor. Let him or her know if you need to begin taking another medication (prescription or over-the-counter, or want to take a supplement.

Percocet can bring about a number of side effects. Some you may be able to manage yourself, but others can signal problems. Let your doctor know if you develop any bothersome side effects that become severe or won't go away, including nausea, vomiting or loss of appetite, constipation, dry mouth, lightheadedness or drowsiness, flushing, sweating or itching, weakness, headache or mood changes.

You need emergency medical attention if you experience any of the following symptoms while on Percocet:
  • changes in heart rate
  • hives, rash or swelling of your face, throat, tongue, lips, eyes, hands, feet, ankles or lower legs
  • hoarseness or trouble swallowing
  • hallucinations (seeing things or hearing voices that aren't there) or confusion
  • seizures or fainting
If you become pregnant while taking Percocet, call your doctor right away.